Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Althea pills overdose 1 year

Premium Questions

doctor1 MD

I just gave my two year old 7 ml duolin . My doctor had said 1. I miscalculated. Please tell if what I have done is very wrong and what shud I do next ...

doctor1 MD

I had given relent+ 5 ml instead of 2.5 ml for my 1 year 2 month old daughter. Each 5 ml contains Cetrizine hydro chloride 5 mg Ambroxol hydro chloride 30 mg. What should I do now ...

doctor1 MD

I accidentally gave my child 9 years old a triple dose of amoxicillin 1 hour ago. She has no pain or symptoms what so ever. What should I do? Please let me know ...

doctor1 MD

Hello doctor .. by mistake I have given overdose of otrinoz nasal drops to my 9 year old child . I ... in the prescription and I didn't read the dosage on bottle . On bottle it says 1 to 2 drops for children under six ...

doctor1 MD

Hi Doctor, My son 2 years old suffering from cough from three days. Doctor has prespectibed levosalbutamol syrup 1mg/5ml 2.5 ml for three times a times. Monring and Afternoon we have given him 2.5 mil ...

Public Forum Discussions

doctor1 MD

hello doc i took the 3 althea pills in the 3rd day because i missed to take my pills in 2 nights.is that okay for my body?do i get overdose?in the details of the package of the althea pills in when you missed ...

doctor1 MD

If my 12 year old daughter took 4X the amount of clonidine than was prescribed (so she took 5 of her 1 miligrams pills) is she in danger of overdose? I am 600 miles away, she is with her 23 year old ...

doctor1 MD

I have a question I have been taking Xanax for 15 years 1 mg a day never abused it also just ... overdosing ? and what would be the signs also what kind of physical damage it do to your body ...

doctor1 MD

Hi I m a 23 year old female in 5 2 and 208 pounds and I recently went to the doctors and got ... and I forgot I had taken it and when I asked my boyfriend he said I didn t so I took the other at 1am ...

doctor1 MD

I am 67 year old female and have been taking 40 mg of quinapril daily for 5 plus years for high ... accidently took 1/2 tablet of clonidine 0.1mg by mistake. (Kept on hand if needed in case of dangerously high ...

doctor1 MD

Hi I’ve been giving my daughter who is 1 1/2 years old ibprofen every 6 hrs for a high fever she woke up screaming in the middle of the night I woke up all messed up and looked at the clock wrong ...

doctor1 MD

I m 19 years old and took 2 Trazadone pills because 1 just doesn t cut it. The label said to take one. I m 5 4, 95lbs. 1. Is that going to be harmful to me? 2. I took them over an hour ago and don ...

doctor1 MD

I am trying to find out if my brother suffered when he died. He died of an overdose Jan. 1 this year, and was found with blood and foam coming from his mouth and nose. We were told he took ...

doctor1 MD

I gave my 5 year old son who weighs about 60pds 1 tsp of rexall (cetirizine 5mg) about 2 hours ago ... to the hospital or should I just look for signs or symptoms of overdose and what would those be? ...

doctor1 MD

Hi doctor , what is the max mnths/ years to take althea pills . im 20 and i ve been taking it for straight 1o months also should my body have a 1month rest ? ...

Mobile Questions and Answers

doctor1 MD

Hi, I read your query and I understand your concerns. Following is my reply: 1) Yes . 2) Overdosage is possible on metformin. 3) If taken please go to emergency department. Let me know if you have anymore questions. Regards, Dr. Mahesh Koregol

doctor1 MD

mam actually it depends upon baby's weight if abby is heavy even 20 drops may not harm but if baby is small one in body size then more dose may be harmful

doctor1 MD

Best to take on day 1 or day 2 of periods.